MAUDE Adverse Event Report: COVIDIEN TA; STAPLER, SURGICAL

COVIDIEN TA; STAPLER, SURGICAL
Model Number TA6035S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 12 days after surgery on a laparoscopic right hemicolectomy, an anastomotic leakage occurred.It was noted that ten reloads were used and had the same issue.
 
Additional Manufacturer Narrative
D10 concomitant products: egia60avm, egia60avm egia 60 artic vasc med sulu (lot#: n4m1410y), egia60avm, egia60avm egia 60 artic vasc med sulu (lot#: n4m1410y), egia60avm, egia60avm egia 60 artic vasc med sulu (lot#: n4m1410y), egia60avm, egia60avm egia 60 artic vasc med sulu (lot#: n4m1410y), egia60avm, egia60avm egia 60 artic vasc med sulu (lot#: n4m1410y), egia60avm, egia60avm egia 60 artic vasc med sulu (lot#: n4m1410y), egia60avm, egia60avm egia 60 artic vasc med sulu (lot#: n4m1410y), egia60avm, egia60avm egia 60 artic vasc med sulu (lot#: n4m1410y), egia60avm, egia60avm egia 60 artic vasc med sulu (lot#: n4m1410y), egia60avm, egia60avm egia 60 artic vasc med sulu (lot#: n4j1689y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: b1, b2, h1 additional information: a3a correction has been reviewed pertaining to the event.This event has been reassessed and the reportability has been determined to be a serious injury.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TA
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22584927
Report Number2647580-2025-02291
Device Sequence Number4565043
Product Code GAG
UDI-Device Identifier10884521043213
UDI-Public(01)10884521043213(17)290531(10)P4F0898(20)01
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K231491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTA6035S
Device Catalogue NumberTA6035S
Device Lot NumberP4F0898
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date07/31/2025
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexFemale